# SDR SWAA2022020411555

- Difficulty date: November 17, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 40,988 hours, 24,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR T-STRAP AT STA 767 HAS MULTIPLE AREAS OF CORROSION ON UPR SURFACE / REPLACED ACB FLOOR T-STRAP AT STA 767 WITH ITEM # 7530863 IAW SRM 51-40-02-0G-0. REPLACED WITH A NEW ITEM IAW DRAWING # 146A9401. REC:C.
